MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OSS CEMENTED IM STEM 17MMX90MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. OSS CEMENTED IM STEM 17MMX90MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 150419 - oss non-mod tib plate - 341940.150476 - oss poly tibial bushing - 443300.150477 - oss poly fem bushing - 570690.150493 - oss reinforced yoke - 972010.150480 - oss axle - 168970.150478 - oss poly lock pin - 588390.150350 - oss 3cm resurfacing femoral rt - 491030.150412 - oss tibial poly bearing - 900400.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it is unavailable by hospital policy.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-02320.0001825034-2020-02321.
 
Event or Problem Description
It was reported that the patient underwent knee revision approximately 3.5 years post implantation due to loosening.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The dhr was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OSS CEMENTED IM STEM 17MMX90MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10140451
Report Number0001825034-2020-02319
Device Sequence Number11342587
Product Code JDI
UDI-Device Identifier00880304238923
UDI-Public00880304238923
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K123501
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2026
Device Model NumberN/A
Device Catalogue Number150364
Device Lot Number613590
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/21/2020
Supplement Date Received by Manufacturer08/26/2020
Initial Report FDA Received Date06/10/2020
Supplement Report FDA Received Date08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight76